• DE
  • EN
  • FR
  • Internationale Datenbank und Galerie für Ingenieurbauwerke

Anzeige

Free Longitudinal Vibrations of Bimodular Beams: A Comparative Study

Autor(en):




Medium: Fachartikel
Sprache(n): en 
Veröffentlicht in: International Journal of Structural Stability and Dynamics, , n. 1, v. 11
Seite(n): 23-56
DOI: 10.1142/s0219455411003975
Abstrakt:

In this paper, we consider the problem of the free longitudinal vibrations of a beam made of a bimodular material, i.e. an elastic material whose in-tension Young's modulus is a fraction of that under compression. After recalling the exact solutions for an infinite beam and for a beam with fixed ends calculated via the characteristics method, we apply high-resolution methods based on the finite-element approach to solve the nonlinear equation of the motion. In particular, we compare the exact solutions with the numerical solutions calculated using the collocation and least-squares method developed in the present study, the space-time element method, as well as total variation diminishing (TVD) and Newmark methods.

Structurae kann Ihnen derzeit diese Veröffentlichung nicht im Volltext zur Verfügung stellen. Der Volltext ist beim Verlag erhältlich über die DOI: 10.1142/s0219455411003975.
  • Über diese
    Datenseite
  • Reference-ID
    10352988
  • Veröffentlicht am:
    14.08.2019
  • Geändert am:
    14.08.2019